# SDR AALA202209293044

- Difficulty date: September 25, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 38,533 hours, 15,847 cycles
- Engine: Cfmint CFM567B20
- Engine time: 28,799 hours, 12,213 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: INFLIGHT AT CRUISE AT FL340 NOTE OIL QUANTITY ON ENGINE NUMBER 2 WAS 0 AND OIL PRESSURE WAS BOUNCING FROM WHITE TO AMBER.  THEN OIL PRESSURE DROPPED INTO RED.  FOLLOW LOW OIL PRESSURE QUICK REFERENCE HANDBOOK AND SHUT DOWN NUMBER 2 ENGINE. AIRCRAFT AIR INTERRUPT INTO NASSAU. **SUPPLEMENTAL REPORT FOR AALA202209283044: REMOVED AND REPLACED NUMBER 2 ENGINE IN ACCORDANCE WITH WORK CARD 08L40072003, ENGINE SERIAL NUMBER 875885 INSTALLED.**(CLOSED)
